# SDR CA061019012

- Difficulty date: August 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Unserviceable
- Location: Carburetor
- Component: Carburetor, Preair
- Component part number: 10367832
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CARBURETOR WAS DISASSEMBLED INSPECTED AND THE FLOAT ASSY HAD GAS IN .5 OF THE FLOAT.  FLOAT HAD NO APPARENT HOLES OR CRACKS AS FLUID WAS INSIDE AND WOULD NOT DRAIN OUT. (TC NR 20061019012)
